# SDR IPXA12M75782

- Difficulty date: October 3, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  R3 DOOR AFT JAMB WEB, FWD SIDE CRACKED AT BOTTOM LIGHTNING HOLE.  REPAIRED R-3 PLUG DOOR AFT JAMB, FWD SIDE, BOTTOM LIGHTNING HOLE WEB REF SRM 53-40-15, REPAIR 3, FIG 201.
